JournalszaaVol. 24, No. 2pp. 353–374

Global Regularity in Fractional Order Sobolev Spaces for the p-Laplace Equation on Polyhedral Domains

  • Carsten Ebmeyer

    Universität Bonn, Germany
  • M. Steinhauer

    Universität Bonn, Germany
  • Wenbin Liu

    University of Kent at Canterbury, United Kingdom
Global Regularity in Fractional Order Sobolev Spaces for the p-Laplace Equation on Polyhedral Domains cover
Download PDF

Abstract

The p-Laplace equation is considered for p > 2 on a n-dimensional convex polyhedral domain under a Dirichlet boundary value condition. Global regularity of weak solutions in weighted Sobolev spaces and in fractional order Nikolskij and Sobolev spaces are proven.

Cite this article

Carsten Ebmeyer, M. Steinhauer, Wenbin Liu, Global Regularity in Fractional Order Sobolev Spaces for the p-Laplace Equation on Polyhedral Domains. Z. Anal. Anwend. 24 (2005), no. 2, pp. 353–374

DOI 10.4171/ZAA/1245